advertisement
Question
Posted by: c | 2004/11/25

Strange behaviour

Dear Cybershrink
Someone woke me last night and asked for some coffee. I was very difficult to wake up properly. The problem is that besides making coffee for the person who requested it, I also made coffee for people who weren’t there. I eventually realised that they are not there and pored the coffee out. I take 1mg Risperdal at night and I’m not sure if what I’ve done was only the effect of the Risperdal or if I should be worried about it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Risperdal, like many meds, can be sedative. It's frankly nonsense for ANYONE to wake up anyone else who is sleeping soundly, just to get them to make coffee for the lazy waker --- in future, tell them to make theuir own coffee. You make well not have fully women, and maybe had an idea in your mind from a preceding dream, maybe misheard what they said, and this led you to be a bit muzzy and to think there were more people for coffee. I don't think this is anything special to worry about, but you need a more considerate and less selfish companion., and teach the clot how to make coffee for himself / herself I doubt that the shrink will think any the less of you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

7
Our users say:
Posted by: c | 2004/11/25

I wish I hadn’t called my shrink. It is one thing to ask a question anonymously, but totally different when you have to see someone that might jut remember who you are, and what stupid question you have asked.

Reply to c
Posted by: c | 2004/11/25

As for going mad, I've lost my sanity a long time ago. Just worried my condition might be becoming worse. Eugene I've followed your advice and called my shrink, he laughed and told me not to stop the Risperdal. I still have to tell him about the little green men I see.....ok, they're actually grey.

Reply to c
Posted by: Eugene | 2004/11/25

Risperdal is a Antipsychotic agent. It is used in Acute treatment and maintenance therapy in schizophrenia and related psychotic disorders. Call your doctor and tell him about your episode...how long r u on it? Maybe it's a side effect of the medication? Maybe he can give you something else?

Reply to Eugene
Posted by: baby | 2004/11/25

that was a big ghost nothing else or is either u've gone mad as from lastnight

Reply to baby
Posted by: c | 2004/11/25

Confused, yes, that's me. Oh, before I forget, pored should be poured of course.

Reply to c
Posted by: Paul | 2004/11/25

Jeesh that sucks, tell them to make their own!

Reply to Paul
Posted by: rudi | 2004/11/25

Someone wakes you up for coffee? Who? Why can't they make their own coffee and help you rather? You seem really confused and in need of help yourself rather than having to wake up to make others cofee.

Reply to rudi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement